MathSciNet Relay Station
MathSciNet bibliographic data
MR1468548 05E05 (05E10 17B35 20G05)
Okunʹkov, A.; Olʹshanskiĭ, G. Shifted Schur functions. (Russian) Algebra i Analiz 9 (1997), no. 2, 73--146; translation in St. Petersburg Math. J. 9 (1998), no. 2, 239–300
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement